# SDR UIEA2016102700823

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 87,925 hours, 24,211 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 256T27107
- Part serial: 2957
- Condition: Failed
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYMMETRY AFTER TAKE OFF.  REMOVED AND REPLACED LEADING EDGE SLAT PDU IAW TASK 27-81-10-024-001, OPS CHECKED NORMAL, NO FAULTS NOTED. REMOVED AND REPLACED PSEU BOX IAW AMM 32-09-03.
